# SDR CA150925015

- Difficulty date: September 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 36671
- Condition: Cracked
- Location: Mlg
- Part time: 12,132 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC LEAKAGE IN NACELLE NR 2 DISCOVERED BY CREW ON POST FLIGHT INSPECTION. TECHNICIANS WHO CAME TO THE AIRCRAFT COULD QUICKLY ASCERTAIN THAT "DUAL ANTI SKID VALVE NR 2" WERE CRACKED.  NR 2 ANTI SKID VALVE REPLACED AND AIRCRAFT RELEASED TO SERVICE.
